J. Nonl. Evol. Equ. Appl. 2011 no. 8, pp.111-118, published Oct. 31, 2011:

Basics of right nabla fractional calculus on time scales

George A. Anastassiou

Department of Mathematical Sciences, University of Memphis, TN 38152, U.S.A.

Received on October 18, 2011
Accepted on October 23, 2011

Communicated by Maximilian F. Hasler

Abstract.  We develop the right nabla fractional calculus on time scales. We introduce the related Riemann-Liouville type fractional integral and Caputo like fractional derivative and prove a fractional Taylor formula with integral remainder.
Keywords: Fractional calculus on time scales.
2010 Mathematics Subject Classification:   26A33, 39A12, 93C70.

Download Full Text: JNEEA-vol.2011-no.8.pdf [202 kB]


Warning: INSERT command denied to user 'realma3'@'10.50.224.160' for table 'j_watchdog' query: INSERT INTO j_watchdog (uid, type, message, variables, severity, link, location, referer, hostname, timestamp) VALUES (0, 'php', '%message in %file on line %line.', 'a:4:{s:6:\"%error\";s:12:\"user warning\";s:8:\"%message\";s:419:\"INSERT command denied to user 'realma3'@'10.50.224.160' for table 'j_accesslog'\nquery: INSERT INTO j_accesslog (title, path, url, hostname, uid, sid, timer, timestamp) values('J. Nonl. Evol. Equ. Appl. 2011 no. 8, pp.111-118, published Oct. 31, 2011:', 'node/24', '', '54.82.79.137', 0, '92981cb10c42048d9cbc5f855e071250', 294, 1542592579)\";s:5:\"%file\";s:61:\"/home/users6/j/jneea/www/modules/statistics/statistics.module\";s:5:\& in /home/users6/j/jneea/www/includes/database.mysql.inc on line 135